MathSciNet Relay Station
MathSciNet bibliographic data
MR1779902 37C85 (37D40 53D25)
Dal'bo, Françoise Topologie du feuilletage fortement stable. (French) [Topology of a strongly stable foliation] Ann. Inst. Fourier (Grenoble) 50 (2000), no. 3, 981–993.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement